# SDR AALA20020177

- Difficulty date: February 22, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 353 - EN ROUTE LGA-ORD, AT 31,000 FEET NR 1 FLIGHT ATTENDANT REPORTED SMOKE AND FUMES COMING FROM CEILING NEAR FORWARD GALLEY.  SHUTOFF GALLEY POWER, RE-CIRCULATION FAN PASSENGER PHONES AND POWER PORTS FOR SEATS, RAN SMOKE REMOVAL PROCEDURES.  FUMES WERE REDUCED BUT WOULD NOT GO AWAY SMELLED LIKE BURNING ELECTRICAL OR PLASTIC.  LANDED BUF WITHOUT INCIDENT.  REPLACED FORWARD GALLEY OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
